Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 3251 - 3300 out of 5085
First Page
Previous Page
Page
63
Page
64
Page
65
Page
66
Page
67
Page
68
Page
69
Next Page
Last Page
2013
Bruin, Hendrik
; Van Strien, Sebastian. /
On the structure of isentropes of polynomial maps
. In:
Dynamical Systems
. 2013 ; Vol. 48, No. 3. pp. 381-392.
Eckhardt, Jonathan
; Teschl, Gerald
. /
Singular Weyl-Titchmarsh-Kodaira theory for Jacobi operators
. In:
Operators and Matrices
. 2013 ; Vol. 7, No. 3. pp. 695-712.
Bresar, Bostjan ; Chalopin, Jeremie ; Chepoi, Victor et al. /
Bucolic complexes
. In:
Advances in Mathematics
. 2013 ; Vol. 243. pp. 127-167.
Katzarkov, Ludmil ; Kerr, Gabriel. /
Orlov spectra as a filtered cohomology theory
. In:
Advances in Mathematics
. 2013 ; Vol. 243. pp. 232-261.
Götz, Stefan
; Hofbauer, Franz. /
Die Exponentialfunktion als dynamisches System
. In:
International Mathematical News
. 2013 ; Vol. 67, No. 223. pp. 21-35.
Kostenko, Aleksey
; Teschl, Gerald
. /
Spectral asymptotics for perturbed spherical Schrödinger operators and applications to quantum scattering
. In:
Communications in Mathematical Physics
. 2013 ; Vol. 322, No. 1. pp. 255-275.
Eckhardt, Jonathan
; Teschl, Gerald
. /
Sturm-Liouville operators with measure-valued coefficients
. In:
Journal d'Analyse Mathematique
. 2013 ; Vol. 120. pp. 151-224.
Urban, Mark
; Bürger, Reinhard
; Bolnick, Daniel. /
Asymmetric selection and the evolution of extraordinary defences
. In:
Nature Communications
. 2013 ; Vol. 4.
Eckhardt, J.
; Teschl, G.
/
Uniqueness results for one-dimensional Schrödinger operators with purely discrete spectra
. In:
Transactions of the American Mathematical Society
. 2013 ; Vol. 365, No. 7. pp. 3923-3942.
Egorova, Iryna ; Gladka, Zoya ; Kotlyarov, Volodymyr et al. /
Long-time asymptotics for the Korteweg-de Vries equation with step-like initial data
. In:
Nonlinearity
. 2013 ; Vol. 26, No. 7. pp. 1839-1864.
Mauser, Norbert J.
; Held, Karsten. /
Physics behind the minimum of relative entropy measures for correlations
. In:
European Physical Journal B
. 2013 ; Vol. 86, No. 7.
Kallipoliti, Myrto ; Mühle, Henri. /
On the Topology of the Cambrian Semilattices
. In:
Electronic Journal of Combinatorics
. 2013 ; Vol. 20, No. 2.
Egorova, Iryna ; Michor, Johanna
; Teschl, Gerald
. /
Scattering theory with finite-gap backgrounds: Transformation operators and characteristic properties of scattering data
. In:
Mathematical Physics, Analysis and Geometry
. 2013 ; Vol. 16, No. 2. pp. 111-136.
Berti, Alessia ; Berti, Valeria ; Grandi, D. /
A thermodynamic approach to isotropic-nematic phase transitions in liquid crystals
. In:
Meccanica
. 2013 ; Vol. 48, No. 4. pp. 983-991.
Berestycki, N.
; Etheridge, A. M. ; Veber, A. /
Large scale behaviour of the spatial Lambda-Fleming-Viot process
. In:
Annales de l’Institut Henri Poincaré - Probabilités et Statistiques
. 2013 ; Vol. 49, No. 2. pp. 374-401.
Vértesi, Vera
; Baldwin, John. /
On the equivalence of Legendrian and transverse invariants in knot Floer homology
. In:
Geometry & Topology
. 2013 ; Vol. 17. pp. 925–974 .
Sigmund, Karl ; Hilbe, Christian ; Nowak, Martin. /
Evolution of extortion in Iterated Prisoner's Dilemma games
. In:
Proceedings of the National Academy of Sciences of the United States of America (PNAS)
. 2013 ; Vol. 110, No. 17. pp. 6913-6918.
Eleuteri, M. ; Lussardi, L.
; Stefanelli, U.
/
Thermal control of the souza-auricchio model for shape memory alloys
. In:
Discrete and Continuous Dynamical Systems - Series S
. 2013 ; Vol. 6, No. 2. pp. 369-386.
Holighaus, Nicki
; Dörfler, Monika
; Velasco, Gino Angelo et al. /
A framework for invertible, real-time constant-Q transforms
. In:
IEEE Transactions on Audio, Speech and Language Processing
. 2013 ; Vol. 21, No. 4.
Bessoud, Anne-Laure ; Kruzik, Martin
; Stefanelli, Ulisse
. /
A macroscopic model for magnetic shape-memory single crystals
. In:
Zeitschrift für Angewandte Mathematik und Physik
. 2013 ; Vol. 64, No. 2. pp. 343-359.
Liero, Matthias
; Stefanelli, Ulisse
. /
A New Minimum Principle for Lagrangian Mechanics
. In:
Journal of Nonlinear Science
. 2013 ; Vol. 23, No. 2. pp. 179-204.
Bruin, Hendrik
; Stimac, Sonja. /
Entropy of homeomorphisms on unimodal inverse limit spaces
. In:
Nonlinearity
. 2013 ; Vol. 26, No. 4. pp. 991-1000.
Eckhardt, Jonathan
; Teschl, Gerald
. /
On the isospectral problem of the dispersionless Camassa-Holm equation
. In:
Advances in Mathematics
. 2013 ; Vol. 235. pp. 469-495.
Fischbacher, Johann ; Bance, Simon
; Exl, Lukas
et al. /
Enhanced nucleation fields due to dipolar interactions in nanocomposite magnets
. In:
European Physical Journal B
. 2013 ; Vol. 86, No. 3.
Pène, Francoise ; Saussol, Benoît
; Zweimüller, Roland
. /
Recurrence rates and hitting-time distributions for random walks on the line
. In:
Annals of Probability
. 2013 ; Vol. 41, No. 2. pp. 619-635.
Berestycki, Julien
; Berestycki, Nathanaël
; Schweinsberg, Jason. /
The genealogy of branching Brownian motion with absorption
. In:
Annals of Probability
. 2013 ; Vol. 41, No. 2. pp. 527-618.
Dal Maso, Gianni ; Mielke, Alexander
; Stefanelli, U.
/
Preface : Rate-independent evolutions
. In:
Discrete and Continuous Dynamical Systems - Series S
. 2013 ; Vol. 6, No. 1. pp. i-ii.
Liero, M.
; Stefanelli, U.
/
Weighted Inertia-Dissipation-Energy functionals for semilinear equations
. In:
Bolletino dell Unione Matematica Italiana
. 2013 ; Vol. 6, No. 1. pp. 1-27.
Grafakos, Loukas
; Teschl, Gerald
. /
On Fourier transforms of radial functions and distributions
. In:
Journal of Fourier Analysis and Applications
. 2013 ; Vol. 19, No. 1. pp. 167-179.
Fendler, Gero. /
Relatively compact sets in the reduced $C^*$-algebras of Coxeter groups.
In:
Far East Journal of Mathematical Sciences
. 2013 ; Vol. 72, No. 1. pp. 191-200.
Hiptmair, Ralf ; Moiola, Andrea
; Perugia, I.
/
Error analysis of Trefftz-discontinuous Galerkin methods for the time-harmonic Maxwell equations
. In:
Mathematics of Computation
. 2013 ; Vol. 82, No. 281. pp. 247-268.
Eckhardt, J. ; Gesztesy, F. ; Nichols, Roger et al. /
Weyl-Titchmarsh theory for Sturm-Liouville operators with distributional potentials
. In:
Opuscula Mathematica
. 2013 ; Vol. 33, No. 3. pp. 467-563.
Cabrelli, Carlos ; Molter, Ursula
; Romero, Jose Luis
. /
Non-uniform painless decompositions for anisotropic Besov and Triebel-Lizorkin spaces
. In:
Advances in Mathematics
. 2013 ; Vol. 232, No. 1. pp. 98-120.
Katzarkov, Ludmil ; Ballard, Matthew Robert ; Favero, David Rudy. /
A category of kernels for equivariant factorizations and its implications for Hodge theory
. In:
Publications mathématiques de l'IHÉS
. 2013.
Moens, Wolfgang. /
A Characterization of nilpotent Lie algebras by invertible Leibniz-derivations
. In:
Communications in Algebra
. 2013 ; Vol. 41, No. 7. pp. 2427.
Osajda, Damian. /
A construction of hyperbolic Coxeter groups
. In:
Commentarii Mathematici Helvetici
. 2013 ; Vol. 88, No. 2. pp. 353-367.
Krattenthaler, Christian ; Oller-Marcén, Antonio M. /
A determinant of generalized Fibonacci numbers
. In:
Journal of Combinatorics and Number Theory
. 2013 ; Vol. 5, No. 2.
Bot, Radu Ioan
; Hendrich, Christopher. /
A Douglas-Rachford type primal-dual method for solving inclusions with mixtures of composite and parallel-sum type monotone operators
. In:
SIAM Journal on Optimization
. 2013 ; Vol. 23, No. 4. pp. 2541-2565.
Krattenthaler, Christian ; Ciucu, Mihai. /
A dual of MacMahon's theorem on plane partitions
. In:
Proceedings of the National Academy of Sciences of the United States of America (PNAS)
. 2013 ; Vol. 110. pp. 4518-4523.
Happenhofer, Natalie ; Grimm-Strele, Hannes ; Kupka, Friedrich et al. /
A Low Mach Number Solver: Enhancing Applicability
. In:
Journal of Computational Physics
. 2013 ; Vol. 236. pp. 96-118.
Acciaio, Beatrice
; Beiglböck, Mathias (Editor)
; Penkner, Friedrich et al. /
A model-free version of the fundamental theorem of asset pricing and the super-replication theorem
. In:
Mathematical Finance: an international journal of mathematics, statistics and financial economics
. 2013 ; Vol. 26, No. 2. pp. 233-251.
Berti, Valeria ; Grandi, Diego. /
A non-isothermal phase-field model for the ferromagnetic phase transition
. In:
Mathematical Methods in the Applied Sciences
. 2013 ; Vol. 36. pp. 1342-1349.
Herbig, Anne-Katrin. /
A note on a smoothing property of the harmonic Bergman projection
. In:
International Journal of Mathematics
. 2013 ; Vol. 24, No. 4.
Grandi, Diego. /
A phase field approach to solidification and solute separation in water solutions
. In:
Zeitschrift für Angewandte Mathematik und Physik
. 2013 ; Vol. 64, No. 6. pp. 1611-1624.
Berti, Valeria ; Fabrizio, Mauro ; Grandi, Diego. /
A phase field model for brine channels in sea ice
. In:
Physica B: Condensed Matter
. 2013 ; Vol. 425. pp. 100-104.
Berti, Valeria ; Fabrizio, Mauro ; Grandi, Diego. /
A phase field model for liquid-vapour phase transition
. In:
Discrete and Continuous Dynamical Systems - Series S
. 2013 ; Vol. 6. pp. 317-330.
Kallipoliti, Myrto ; Kubitzke, Martina. /
A Poset Fiber Theorem for Doubly Cohen-Macaulay Posets and Its Applications
. In:
Annals of Combinatorics
. 2013 ; Vol. 17, No. 4. pp. 711-731.
Bot, Radu Ioan
; Csetnek, Ernö Robert
; Heinrich, Andre. /
A primal-dual splitting algorithm for finding zeros of sums of maximal monotone operators
. In:
SIAM Journal on Optimization
. 2013 ; Vol. 23, No. 4. pp. 2011-2036.
Martin, Calin Iulian. /
A regularity result for Calderón commutators
. In:
Monatshefte für Mathematik
. 2013 ; Vol. 172, No. 1. pp. 85-96.
Krattenthaler, Christian ; Müller, Thomas W. /
A Riccati differential equation and free subgroup numbers for lifts of PSL2(Z) modulo prime powers
. In:
Journal of Combinatorial Theory, Series A
. 2013 ; Vol. 120. pp. 2039-2063.
Showing entries 3251 - 3300 out of 5085
First Page
Previous Page
Page
63
Page
64
Page
65
Page
66
Page
67
Page
68
Page
69
Next Page
Last Page
Research